# SDR IPXA13677290

- Difficulty date: February 24, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 42,474 hours, 13,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586961
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, CRACK-FOUND A CRACK ON CARGO FLOOR PANEL 251CFF AT BS 1118 AND LBL 34.5.  THE DIMENSION OF CRACK LENGTH IS APPROX 6".  REPAIRED IAW EO NO B767-5320-9693-H.
